# SDR SCNA201812041130

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 52,898 hours, 29,790 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PANEL #323AR TO REMOVE PANEL #323BR. UPON REMOVAL OF PANEL FOUND LOWER RETAINER WORN, FABRACATED AND REPLACED WORN SECTION OF PANEL RETAINER. OK TO REINSTALL PANEL WHEN OTHER WORK IS COMPLETE. INSTALLED PANEL.
